# SDR ASAA9680284

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Left/Right
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - FLT 343 - ON ARRIVAL, CREW REPORTED SMOKE ALARM ACTIVATED AND SMOKE ODOR DETECTED WITH AIR CONDITIONING PACKS ON DURING TAKEOFF.  SELECTED WARMER AIR ON PACKS AND ALARMS SILENCED AND ODOR SUBSIDED.  FOUND LEFT AND RIGHT ACM'S OVERSERVICED.  DRAINED OIL TO PROPER LEVEL, RAN PACKS AT SEVERAL TEMPERATURES AND NO ODORS OR SMOKE DETECTED.  (M)
